# SDR ASOA201100853

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 15,732 hours, 10,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH IN THE ARM POSITION, CABIN EMERGENCY LIGHTS CYCLE ON AND OFF.  R & R PCB 5 IN JB11 IAW AMM 24-06-11.  R & R BATTERY PACK 1 AND BATTERY PACK 2 IAW AMM 33-51-17.  PERFORMED OP TEST OF PCB 5 IN JB11 IAW AMM 24-06-11-710-801 AND 33-51-00-710-801.  NO FAULTS FOUND AT THIS TIME.
